# SDR FDEA201605041453

- Difficulty date: May 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR EXTERNAL HANDLE PAN FOUND CHAFED.  REMOVED IAW SRM 51-10-02 REV 117.  FOUND EXCEEDS LIMIT IAW SRM 52-10-01-1A REV 117.  HANDLE PAN REMOVED IAW SRM 51-40-02 REV 117 & REPLACED IAW DWG 141N6100 SHT 8 REV K & SHT 14 REV F.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
